Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 51, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 21, 2014, 11:28 PM EDT for 4 counties in Ohio. It was in force for 77 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2014, 11:28 PM EDT (03:28 UTC)
- Expired
- May 22, 2014, 12:45 AM EDT
- In force
- 77 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ashland County, OH, Holmes County, OH, Knox County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 110 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 11:30 PM EDT | HAIL 1 | Mansfield, OH | |
| May 21, 11:55 PM EDT | HAIL 0.88 | 3 E Mansfield, OH | |
| May 21, 11:58 PM EDT | HAIL 1 | 5 Ne Mansfield, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.5 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
986
WUUS51 KCLE 220328
SVRCLE
OHC005-075-083-139-220445-
/O.NEW.KCLE.SV.W.0051.140522T0328Z-140522T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1128 PM EDT WED MAY 21 2014
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ASHLAND COUNTY IN NORTH CENTRAL OHIO
KNOX COUNTY IN NORTH CENTRAL OHIO
RICHLAND COUNTY IN NORTH CENTRAL OHIO
HOLMES COUNTY IN NORTHEAST OHIO
* UNTIL 1245 AM EDT
* AT 1125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MANSFIELD...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MOUNT VERNON...
HOLMESVILLE...
MILLERSBURG...
BELLVILLE...
CENTERBURG...
FREDERICKTOWN...
HAYESVILLE...
LOUDONVILLE...
GAMBIER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
THIS STORM HAS A HISTORY OF LARGE DAMAGING HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4024 8247 4026 8249 4027 8275 4035 8275
4034 8265 4064 8262 4066 8265 4070 8262
4071 8265 4092 8254 4082 8212 4067 8212
4067 8165 4045 8166 4045 8217 4023 8220
TIME...MOT...LOC 0328Z 294DEG 24KT 4080 8254
$$2 follow-up statements
365
WWUS51 KCLE 220429
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1229 AM EDT THU MAY 22 2014
OHC005-139-220439-
/O.CAN.KCLE.SV.W.0051.000000T0000Z-140522T0445Z/
ASHLAND OH-RICHLAND OH-
1229 AM EDT THU MAY 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR RICHLAND AND SOUTHERN ASHLAND
COUNTIES IS CANCELLED...
LAT...LON 4024 8247 4026 8249 4040 8245 4057 8224
4057 8222 4059 8222 4067 8212 4067 8165
4045 8166 4045 8217 4023 8220
TIME...MOT...LOC 0429Z 320DEG 26KT 4052 8212
$$
OHC075-083-220445-
/O.CON.KCLE.SV.W.0051.000000T0000Z-140522T0445Z/
HOLMES OH-KNOX OH-
1229 AM EDT THU MAY 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR EASTERN KNOX AND HOLMES COUNTIES...
AT 1225 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GLENMONT...OR 11 MILES SOUTHWEST OF SHREVE...MOVING
SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
NASHVILLE...MILLERSBURG...KILLBUCK...HOLMESVILLE...GLENMONT...GAMBIER
AND DANVILLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4024 8247 4026 8249 4040 8245 4057 8224
4057 8222 4059 8222 4067 8212 4067 8165
4045 8166 4045 8217 4023 8220
TIME...MOT...LOC 0429Z 320DEG 26KT 4052 8212
$$
KIELTYKA507
WWUS51 KCLE 220447
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1247 AM EDT THU MAY 22 2014
OHC075-083-220456-
/O.EXP.KCLE.SV.W.0051.000000T0000Z-140522T0445Z/
HOLMES OH-KNOX OH-
1247 AM EDT THU MAY 22 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KNOX AND HOLMES
COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. HOWEVER...SOME
LOCALLY HEAVY RAIN AND HAIL MAY STILL OCCUR. SOME PONDING OF WATER
ON ROADS MAY OCCUR.
LAT...LON 4024 8247 4026 8249 4040 8245 4057 8224
4057 8222 4059 8222 4067 8212 4067 8165
4045 8166 4045 8217 4023 8220
TIME...MOT...LOC 0429Z 320DEG 26KT 4052 8212
$$
KIELTYKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 8:42 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, May 21, 8:42 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 842 PM EDT WED MAY 21 2014 .SYNOPSIS... LOW PRESSURE WILL MOVE SLOWLY THROUGH THE CENTRAL GREAT LAKES AND FORCE A COLD FRONT SOUTHEAST ACROSS THE REGION OVERNIGHT. HIGH PRESSURE WILL BUILD SOUTHEAST ACROSS THE GREAT LAKES BY SATURDAY EVENING AND TO THE CAROLINA COAST BY SUNDAY. A RIDGE WILL EXTEND BACK NORTH ACROSS THE LOCAL AREA THROUGH THE REST OF THE HOLIDAY WEEKEND. A TROUGH WILL SWING SOUTHEAST ACROSS THE AREA MONDAY NIGHT FOLLOWED BY HIGH PRESSURE INTO THE MIDDLE OF THE WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A COLD FRONT WILL SLIDE SOUTHEAST ACROSS THE FORECAST AREA OVERNIGHT. AFTERNOON CONVECTION IS SLOWLY SINKING SOUTH AND THE BULK OF THE ACTIVITY SHOULD BE SOUTH OF THE CWA IN THE NEXT HOUR OR TWO. WILL HAVE TO WATCH THE ISOLATED CELLS MOVING OVER LERI THAT MAY MAKE A RUN AT THE ERIE AREA. HOWEVER...THINK THE RELATIVELY COLDER LAKE ERIE AND ITS ASSOCIATED STABILITY WILL WEAKEN THESE CELLS AND THEY MAY NOT EVEN MAKE IT ALL THE WAY ACROSS THE LAKE IN TO NW PA. PRECIPITATION THREAT WILL BE ON A GRADUAL DECLINE THROUGH THE NIGHT FROM NE TO SE. AS COLD AIR ADVECTION BEGINS TO TAKE PLACE BEHIND THE COLD FRONT...EXPECTING LOWS TO DROP INTO THE MID 50S IN NORTHWEST OHIO AND ALONG THE LAKE SHORE. INLAND...THE COLD AIR WILL NOT YET ARRIVE AND WILL KEEP LOWS AROUND 60 ACROSS THAT AREA. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... UPPER LEVEL PATTERN TRENDING FROM A NEARLY ZONAL FLOW ACROSS MUCH OF THE NORTHERN PORTIONS OF THE COUNTRY. HOWEVER...A TROUGH DIGGING INTO THE EASTERN PORTIONS OF CANADA WILL HELP TO AMPLIFY AN UPPER LEVEL RIDGE OVER THE CENTRAL UNITED STATES. THE UPPER LEVEL TROUGH WILL DIVE INTO THE EASTERN THIRD OF THE UNITED STATES AND THIS WILL KEEP CONDITIONS ON THE COOL SIDE THROUGH SATURDAY NIGHT. SURFACE HIGH PRESSURE IS EXPECTED TO GRADUALLY SHIFT SOUTH ACROSS THE FORECAST AREA THURSDAY THROUGH SATURDAY NIGHT. ONCE THE HIGH FINALLY MOVES SLIGHTLY EAST AND THEN SOUTH OF THE FORECAST AREA TO THE CAROLINAS...THE FORECAST AREA SHOULD START TO SEE SOME WARM AIR ADVECTION JUST IN TIME FOR THE REST OF THE HOLIDAY WEEKEND. THE OTHER GOOD NEWS IS THAT THIS HIGH WILL WILL EXTEND A RIDGE BACK NORTH INTO THE FORECAST AREA BY SATURDAY AND THIS WILL KEEP THE FORECAST AREA FOR THE MOST PART DRY. THERE IS A SHOT OF MOISTURE EXPECTED TO ROTATE ACROSS THE EASTERN HALF OF OHIO AND NORTHWEST PENNSYLVANIA ON FRIDAY...POSSIBLY FRIDAY NIGHT THAT COULD BRING A SPRINKLE OR TWO TO THE AREA. OTHERWISE...FAIR WEATHER IS EXPECTED. 850 MB TEMPERATURES ARE EXPECTED TO DIP TO AROUND PLUS 4 C BY THURSDAY AFTERNOON AND GRADUALLY CLIMB TO PLUS 8 C BY SATURDAY NIGHT. THE WARM AIR ADVECTION WILL BE SLOW TO OCCUR BUT EXPECTING HIGHS TO CLIMB INTO THE 60S EAST TO LOWER 70S WEST ON THURSDAY...MID 70S WEST TO UPPER 60S EAST FRIDAY...AND MID TO UPPER 70S ON SATURDAY. OVERNIGHT LOWS GENERALLY IN THE 50S. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... A LARGE AREA OF HIGH PRESSURE WILL BE ALMOST OVERHEAD BY SUNDAY WHICH GIVES RISE TO AN OPTIMISTIC MEMORIAL DAY FORECAST. LAKE BREEZES ARE LIKELY SUNDAY OTHERWISE SUNNY WEATHER AND NEAR NORMAL TEMPERATURES ARE EXPECTED. A FEW DEGREES WARMER ON MEMORIAL DAY ON THE BACK SIDE OF THE HIGH. HIGH CLOUDS WILL LIKELY SPREAD IN FROM THE WEST. SOME OF THE MODELS ARE INDICATING A CHANCE OF WARM FRONTAL ACTIVITY...PERHAPS GETTING TO THE FORECAST AREA ON MONDAY... BUT THE MODELS ARE OFTEN 12 HOURS TOO FAST WITH WARM ADVECTION SHOWERS SO WILL KEEP IT OUT OF THE MEMORIAL DAY FORECAST AT THIS TIME. HIGHS MONDAY UP AROUND 80 EXCEPT ALONG THE LAKE ERIE LAKESHORE EAST OF CLEVELAND WHERE THE WIND WILL COME ONSHORE. THE GFS HAS BEEN FASTER WITH THE NEXT FRONT AND THE FORECAST BY MID WEEK NEXT WEEK REALLY BECOMES PROBLEMATIC DEPENDING ON THE TIMING OF THE NEXT FRONT. THE GFS STRONGLY BACK DOORS THE FRONT TO OUR SOUTH ON WEDNESDAY BUT LOOKS ANOMALOUS BASED ON A CLOSED LOW ALOFT DROPPING THROUGH THE TROUGH. THE ECMWF BUILDS THE SURFACE HIGH ACROSS EASTERN CANADA SO THERE WILL LIKELY BE SOME COOLING WITH A NORTHEAST FLOW...ESPECIALLY NEAR LAKE ERIE. FORECAST HIGHS WILL BE A FEW DEGREES COOLER WEDNESDAY. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... MOST OF THE SHOWERS AND THUNDERSTORMS AHEAD OF THE FRONT HAD DECREASED. SOME WERE STILL LINGERING NEAR THE ISLANDS. EXPECTING THE SHOWERS AND THUNDERSTORMS TO DECREASE. THE FRONT WILL MOVE THROUGH OVERNIGHT...SOME CEILINGS NEAR 1000 FEET WILL DEVELOP. CONDITIONS WILL IMPROVE TO BROKEN CLOUDS AROUND 3000 FEET DURING THE AFTERNOON. .OUTLOOK...VFR. && .MARINE... A COLD FRONT WILL CROSS LAKE ERIE TONIGHT. A FEW SHOWERS OR PERHAPS A THUNDERSTORM MAY ACCOMPANY THE FRONT. THE FLOW WILL VEER MORE WEST TO NORTHWEST AND EVENTUALLY NORTH THURSDAY AND FRIDAY AS THE SURFACE HIGH PRESSURE BUILDS IN FROM THE UPPER MIDWEST. THE GRADIENT SHOULD STAY LIGHT ENOUGH THAT A SMALL CRAFT ADVISORY WILL NOT BE NEEDED BUT IT WILL BE CLOSE ON THURSDAY AS WAVES WILL LIKELY REACH 2 TO 4 FEET. THE LAKE SHOULD QUIET DOWN BY THE WEEKEND AS THE SURFACE HIGH MOVES OVERHEAD. LAKE BREEZES ARE LIKELY BOTH SATURDAY AND SUNDAY. WATER TEMPERATURES ARE MOSTLY IN THE 50S TO AROUND 60...SOME 3-5 DEGREES BELOW NORMAL... NOT SWIMMING WEATHER...AND STILL DANGEROUSLY COLD TO SPEND ANY EXTENDED TIME IN THE WATER. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LOMBARDY NEAR TERM...ADAMS/LOMBARDY SHORT TERM...LOMBARDY LONG TERM...KOSARIK AVIATION...KIELTYKA MARINE...KOSARIK
Hazardous weather outlook, May 21, 3:27 PM EDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 327 PM EDT WED MAY 21 2014 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-221930- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 327 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-221930- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 327 PM EDT WED MAY 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LOMBARDY
In the hours before
Local storm report, May 21, 9:19 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
919 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL LORAIN 41.44N 82.18W
05/21/2014 E0.75 INCH LORAIN OH AMATEUR RADIO
0909 PM HAIL CASTALIA 41.40N 82.81W
05/21/2014 E0.75 INCH ERIE OH TRAINED SPOTTER
0915 PM HAIL 2 E CASTALIA 41.40N 82.77W
05/21/2014 E1.00 INCH ERIE OH AMATEUR RADIO
&&
KIELTYKALocal storm report, May 21, 9:54 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
954 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL MADISON 41.77N 81.05W
05/21/2014 E0.88 INCH LAKE OH 911 CALL CENTER
HAIL SIZE WAS FROM 7/8 TO 3/4 INCH DIAMETER.
&&
THOMPSONLocal storm report, May 21, 10:19 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
1019 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL BELLEVUE 41.28N 82.84W
05/21/2014 E1.50 INCH SANDUSKY OH TRAINED SPOTTER
0950 PM HAIL MADISON 41.77N 81.05W
05/21/2014 E0.88 INCH LAKE OH 911 CALL CENTER
HAIL SIZE WAS FROM 7/8 TO 3/4 INCH DIAMETER.
&&
THOMPSONLocal storm report, May 21, 10:24 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1024 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL MADISON 41.77N 81.05W
05/21/2014 E1.00 INCH LAKE OH BROADCAST MEDIA
&&
KIELTYKALocal storm report, May 21, 11:13 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1113 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM HAIL 1 N HAYESVILLE 40.79N 82.26W
05/21/2014 E1.00 INCH ASHLAND OH TRAINED SPOTTER
&&
THOMPSONLocal storm report, May 21, 11:21 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1121 PM EDT WED MAY 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM TSTM WND DMG E ASHLAND 40.87N 82.32W
05/21/2014 ASHLAND OH TRAINED SPOTTER
TREE DOWN AT A RESIDENCE
&&
THOMPSONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 8:27 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky | 63 min |
| May 21, 8:36 PM EDT | Areal Flood Advisory | CLE | Erie, Ottawa | 3 hr |
| May 21, 8:45 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 21, 8:46 PM EDT | Special Marine Warning | CLE | 89 min | |
| May 21, 9:17 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 58 min |
| May 21, 9:29 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 61 min |
| May 21, 9:30 PM EDT | Special Marine Warning | CLE | 75 min | |
| May 21, 9:41 PM EDT | Areal Flood Advisory | CLE | Erie, Huron | 3 hr |
| May 21, 9:54 PM EDT | Areal Flood Warning | CLE | Ashtabula, Geauga, Lake | 3 hr |
| May 21, 10:16 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Richland | 74 min |
| May 21, 10:55 PM EDT | Areal Flood Advisory | CLE | Ashland, Lorain, Medina, Richland | 3 hr |
| May 21, 10:58 PM EDT | Tornado Warning | CLE | Ashtabula, Trumbull | 47 min |
| May 21, 11:10 PM EDT | Flash Flood Warning | CLE | Ashtabula, Geauga, Lake, Trumbull | 5 hr |
| May 21, 11:30 PM EDT | Areal Flood Advisory | CLE | Erie, Ottawa | 3 hr |
| May 22, 2:08 PM EDT | River Flood Warning | CLE | Lake | 18 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.